MAUDE Adverse Event Report: St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Proclaim¿ 5 Elite Implantable Pulse Generator; SCS IPG

St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Proclaim¿ 5 Elite Implantable Pulse Generator; SCS IPG
Model Number 3660
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient system was unable to disable mri mode following an mri.An abbott representative met with the patient and was able to successfully disable the patient¿s ipg from mri mode using an orion exit tool (oet).Once the ipg was taken out of mri mode, the patient controller and/or clinician programmer were able to bond with the ipg, and restored therapy.
 
Additional Manufacturer Narrative
Date of event is estimated based on information obtained the device is included in the neuromodulation implantable pulse generator (ipg) unable to exit mri mode advisory notice issued by abbott on (b)(6)2023.Based on the information received, the event is consistent with the loss of the bluetooth pairing bond while in mri mode.As a result of this finding, abbott is performing further investigation.

Brand Name
Proclaim¿ 5 Elite Implantable Pulse Generator
Common Device Name
SCS IPG
Manufacturer (Section D)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50951052
Report Number3006705815-2026-05884
Device Sequence Number9552583
Product Code LGW
UDI-Device Identifier05415067031419
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Notification,Recall,Other
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2025
Device Model Number3660
Device Catalogue Number3660
Device Lot NumberA000151409
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487-07/07/2023-001-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD
Patient SexFemale
Patient Weight140 LB